# SDR SIMA200808107

- Difficulty date: March 16, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 19,976 hours, 19,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 19,976 hours, 19,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE BAGGAGE DOOR CUT OUT LOWER SILL WAS FOUND CORRODED.  REMOVED THE DAMAGED SILL AND REPLACED WITH NEW SILL IAW EMB 145 SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
